# SDR FDEA202508291576

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876113
- Condition: Cracked
- Location: Zone 200
- Part time: 16,152 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PUNCTURES AT FLOOR PANEL 241AGF SEVERAL PUNCTURES AT FLOOR PANEL 241AGF WAS REPAIRED IAW SRM 53-00-50-2R PAR 4-B FIG.   201 SHEET 2 REV.92 APR 15,2025
